Alert archive / Tennessee / River Flood Warnings in 2015
River Flood Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 22, 2015, 7:32 AM CST for Perry County, Tennessee. It took effect at Feb 22, 2015, 8:53 PM CST. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2015, 7:32 AM CST (13:32 UTC)
- In effect from
- Feb 22, 2015, 8:53 PM CST
- Expired
- Feb 24, 2015, 4:30 AM CST
- In force
- 32 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
558
WGUS44 KOHX 221332
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
732 AM CST SUN FEB 22 2015
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
Recent heavy rain has caused the Buffalo River at Lobelville to rise. While no
additional rain fall is expected, the river will continue to rise until Monday
afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-230132-
/O.NEW.KOHX.FL.W.0003.150223T0627Z-150224T1030Z/
/LBVT1.1.ER.150223T0627Z.150223T1800Z.150224T0947Z.NO/
732 AM CST SUN FEB 22 2015
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Buffalo River Near Lobelville
* From late tonight until late Monday night.
* At 06AM Sunday the stage was...12.8 feet
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by after midnight tomorrow and continue to
rise to near 16.2 feet by tomorrow early afternoon. The river will fall below
flood stage by Tuesday morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville. Extensive
agricultural land along the river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$4 follow-up statements
918
WGUS44 KOHX 230145
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
745 PM CST SUN FEB 22 2015
Buffalo River Near Lobelville AFFECTING Perry County
.Between 3 and 3.5 inches of rain and sleet and snow fell across the basin over
the last 36 hours along with pre-existing snow and ice melt, which has caused a
significant rise on the Buffalo River. The Buffalo River is forecast to crest
above flood stage Monday afternoon. The river will slowly fall below flood stage
by Tuesday morning and below action stage by late Tuesday night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-231345-
/O.EXT.KOHX.FL.W.0003.150223T0253Z-150224T1912Z/
/LBVT1.1.ER.150223T0253Z.150223T1800Z.150224T1312Z.NO/
745 PM CST SUN FEB 22 2015
The Flood Warning continues for
The Buffalo River Near Lobelville
* Until Tuesday afternoon.
* At 7PM Sunday the stage was 13.7 feet
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by 11 PM tonight and continue to rise to
near 16.0 feet by early Monday afternoon. The river will fall below flood
stage by Tuesday morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville. Extensive
agricultural land along the river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$961
WGUS44 KOHX 231337
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
737 AM CST MON FEB 23 2015
Buffalo River Near Lobelville AFFECTING Perry County
The Buffalo River near Lobelville remains above flood stage and is continuing
to rise. The river is expected to crest Monday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-240137-
/O.CON.KOHX.FL.W.0003.000000T0000Z-150224T1912Z/
/LBVT1.1.ER.150223T0433Z.150223T1800Z.150224T1312Z.NO/
737 AM CST MON FEB 23 2015
The Flood Warning continues for
The Buffalo River Near Lobelville
* Until Tuesday afternoon.
* At 07AM Monday the stage was...15.6 feet
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue rising to near 16.0 feet by this afternoon. The river
will fall below flood stage tomorrow morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville. Extensive
agricultural land along the river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$545
WGUS84 KOHX 240149
FLSOHX
Flood Statement
National Weather Service Nashville TN
749 PM CST MON FEB 23 2015
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
.Due to heavy rain and snow and ice melt, the Buffalo River remains above flood
stage. The river is expected to drop below flood stage shortly after midnight
tonight. However, the river will still remain above action stage through Tuesday
evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-241235-
/O.EXT.KOHX.FL.W.0003.000000T0000Z-150224T1235Z/
/LBVT1.1.ER.150223T0433Z.150223T1830Z.150224T0635Z.NO/
749 PM CST MON FEB 23 2015
...Flood Warning extended until 02/24 06:35...The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 02/24 06:35.
* At 7PM Monday the stage was 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue to fall to below flood stage by after midnight
tomorrow.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville. Extensive
agricultural land along the river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$480
WGUS84 KOHX 240557
FLSOHX
Flood Statement
National Weather Service Nashville TN
1157 PM CST MON FEB 23 2015
...The flood warning is cancelled for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
.The Buffalo River at Lobelville has fallen below the 14 foot flood stage.
Therefore the Flood Warning has been cancelled. The river remains in action
stage, however, and will have a Flood Advisory as a result.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Although rises near the river may still be possible...never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-240627-
/O.CAN.KOHX.FL.W.0003.000000T0000Z-150224T1235Z/
/LBVT1.1.ER.150223T0433Z.150223T1830Z.150224T0635Z.NO/
1157 PM CST MON FEB 23 2015
The Flood Warning is cancelled for
The Buffalo River Near Lobelville
* At 11PM Monday the stage was 13.6 feet.
* Flood stage is 14.0 feet.
* The river will continue to fall.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 22, 6:03 AM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Feb 22, 6:03 AM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 603 AM CST SUN FEB 22 2015 .UPDATE...FOR 12Z AVIATION DISCUSSION. && .AVIATION...12Z AVIATION DISCUSSION. BECAUSE OF ASOS OBS UNAVAILABLE AT CSV...AMD NOT SKED CSV THRU 23/12Z. NO SIGNIFICANT LOW LEVEL CEILING EROSIONS ANTICIPATED...AS LOW LEVEL MOISTURE SHOULD PERSISTS THRU 23/12Z ALSO. EXPECT A GRADUAL RISE TO LIFR TO IFR CEILINGS THRU 23/12Z AS THE LOWEST LEVEL OF MOISTURE MIXES OUT AS NLY WINDS STREGTHEN FROM AROUND 5 KTS TO 10 TO 15 KTS BY 23/12Z. && .PREV DISCUSSION.../ISSUED 329 AM CST SUN FEB 22 2015/ DISCUSSION... SHORT TERM(TODAY THRU TUES NT)... RAINFALL HAS ENDED ACROSS THE MID STATE BUT LOW LEVEL MOISTURE IS EXPECTED TO CONTINUE. LIFT WILL BE VERY WEAK SO WILL JUST INCLUDE A CHANCE OF DRIZZLE FOR TODAY. AS FOR THE FLOOD WATCH...SOME OF OUR RIVER POINTS AND STREAMS ARE STILL IN QUESTION AND THUS WILL KEEP THE FLOOD WATCH GOING UNTIL AT LEAST 12Z. WE WILL PROBABLY EXTEND THAT AS WE APPROACH 6 AM LATER THIS MORNING. AREAS OF FOG...SOME FREEZING FOG NORTH...WILL BE POSSIBLE INTO EARLY MORNING. OTHERWISE...OVER THE NEXT 48 TO 72 HOURS...SEVERAL GULF SYSTEMS WILL PASS ALONG THE DEEP SOUTH. SOME OF THE MOISTURE COULD GET INTO OUR AREA TONIGHT SO WE WILL INCLUDE LOW CHANCE OF SNOW. CERTAINLY...A VERY MILD NUISANCE COMPARED TO WHAT WE HAVE BEEN THROUGH. FOR TEMPERATURES OVER THE NEXT FEW DAYS...A COLD PATTERN WILL BE WITH US ONCE AGAIN. WITH THE GULF SYSTEMS PASSING WELL TO OUR SOUTH...AN OVERALL NORTHERLY SFC FLOW WILL BE ENFORCED AS CANADIAN HIGH PRESSURE CONTINUES TO EXERT ITS INFLUENCE ACROSS A LARGE SNOW PACK COVERED AREA TO OUR NORTH. LONG TERM(WED THRU SAT)... 00Z SUN CONSENSUS MODEL RUNS ALL IN ALL ADVERTISING SIMILAR TO THE 00Z SAT CONSENSUS MODEL RUNS WITH THE NEXT CHANCE OF PCPN BEING THIS UPCOMING WEEKEND...AS INCREASED MOISTURE AND AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE MID STATE. TEMPS STILL EXPECTED TO BE BELOW NORMAL WITH A WARM UP TOWARD THE WEEKEND AS UPPER LEVEL FLOW BECOMES MORE SWLY PRONOUNCED...BUT STILL TEMPS EXPECTED A FEW DEGREES BELOW SEASONAL NORMAL VALUES EVEN THEN. THE COLDEST TEMPS ARE EXPECTED ON FRI MORNING...MAINLY IN THE TEENS...AS INFLUENCES OF UPPER MIDWEST/CANADIAN HIGH PRESSURE BASED SYSTEM WORKS INTO MID STATE. BELIEVE THAT THERE MAY BE A SLIGHT CHANCE OF A RAIN/SNOW MIXTURE FRI EVENING...TRANSITIONING TO A SLIGHT CHANCE OF SNOW AFTER MIDNIGHT FRI NIGHT...THEN TRANSITIONING QUICKLY INTO A CHANCE OF RAIN ON SAT. THIS PATTERN OF AN EVENING MIX...TO AFTER MIDNIGHT SNOW...TO RAIN IS EXPECTED SAT NIGHT...SUN...AND EVEN INTO SUN NIGHT. && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL NOON CST TODAY FOR TNZ005>011-023>034-056>066- 075-077>080. && 31
Hazardous weather outlook, Feb 22, 5:24 AM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 524 AM CST SUN FEB 22 2015 TNZ005>011-023>034-056>066-075-077>080-231100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- 524 AM CST SUN FEB 22 2015 ...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. SOME PATCHY FREEZING FOG IS POSSIBLE FOR LOCATIONS MAINLY ALONG AND WEST OF INTERSTATE 65 THROUGH THE MID MORNING HOURS. WET AND SLUSHY ROAD CONDITIONS CONTINUE THIS MORNING...AND WITH TEMPERATURES APPROACHING FREEZING IN SOME LOCATIONS...BLACK ICE DEVELOPMENT IS POSSIBLE THROUGH THE MORNING HOURS. A FLOOD WATCH CONTINUES THROUGH NOON TODAY ACROSS MOST OF MIDDLE TENNESSEE DUE TO RAINFALL EXPERIENCED YESTERDAY ALONG WITH THE INFLUENCES OF MELTING ICE AND SNOW. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY ADDITIONAL FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ093>095-231100- WAYNE-LAWRENCE-GILES- 524 AM CST SUN FEB 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:15 PM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Williamson | 10 hr |
| Feb 21, 9:07 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 8 more | 6 hr |
| Feb 21, 9:47 PM CST | River Flood Warning | OHX | Cheatham | 24 hr |
| Feb 21, 10:30 PM CST | River Flood Warning | OHX | Hickman | 14 hr |
| Feb 22, 2:55 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 10 more | 9 hr |
| Feb 22, 3:41 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, Davidson and 16 more | 8 hr |
| Feb 22, 3:57 AM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Williamson | 8 hr |
| Feb 22, 4:26 AM CST | River Flood Advisory | OHX | Perry | 36 hr |
| Feb 22, 4:39 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 27 hr |
| Feb 22, 7:04 AM CST | River Flood Advisory | OHX | Montgomery | 31 hr |
| Feb 22, 7:16 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 12 hr |
| Feb 22, 7:25 AM CST | River Flood Advisory | OHX | Hickman | 51 hr |
| Feb 22, 7:48 AM CST | River Flood Advisory | OHX | Giles | 23 hr |
Nearby
River Flood Warnings in Tennessee, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.